advertisement
Question
Posted by: Chris Joubert | 2010/07/12

Synap Forte

After a recent knee scope i was given synap forte as pain killer. which work great, but now i find that i am completely impotent after using this for only 1 week , i s it possible that this is a side affect of this drug and if so what can i use to counter act this. Im 55 year old white male with type 2 diabetics.
Thanks
C. Joubert

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Chris
I don't think the synap forte is the cause - it may be due to your diabetes. If you don't get early morning erections, there may be a physical problem and then seeing an urologist may be the next step.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Rentia | 2010/08/19

What will happen if I took synap forte 3 hours apart?

Reply to Rentia
Posted by: Cyberdoc | 2010/07/13

Hallo Chris
I don't think the synap forte is the cause - it may be due to your diabetes. If you don't get early morning erections, there may be a physical problem and then seeing an urologist may be the next step.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement